Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 108, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2022, 1:24 PM EDT for Dawson County, Gilmer County, Pickens County, Georgia. It was in force for 17 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2022, 1:24 PM EDT (17:24 UTC)
- Expired
- Jun 14, 2022, 1:41 PM EDT
- In force
- 17 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dawson County, GA, Gilmer County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 133 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 1:25 PM EDT | TSTM WND DMG | 4 Wnw Amicalola Falls S, GA | TREE DOWN ACROSS ROAD NEAR INTERSECTION OF MOUNTAIN ASH RD AND HWY 52. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 12:17 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3038 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
019
WUUS52 KFFC 141724
SVRFFC
GAC085-123-227-141815-
/O.NEW.KFFC.SV.W.0108.220614T1724Z-220614T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
124 PM EDT Tue Jun 14 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Gilmer County in north central Georgia...
Northwestern Dawson County in north central Georgia...
Central Pickens County in north central Georgia...
* Until 215 PM EDT.
* At 124 PM EDT, a severe thunderstorm was located over Amicalola
Falls State Park, or 11 miles northeast of Jasper, moving west at
10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jasper, Ellijay, Nelson, East Ellijay, Talking Rock, Amicalola
Falls State Park, Sequoyah Lake, Talona, Marblehill, Juno, Fausett
Lake, Len Foote Hike Inn, Cartecay, Black Gap Shelter, Lake
Tamarack, Tate, Roy and Roundtop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3465 8422 3464 8420 3462 8420 3460 8419
3454 8419 3451 8415 3449 8414 3438 8436
3438 8442 3439 8443 3438 8446 3472 8462
TIME...MOT...LOC 1724Z 095DEG 8KT 3456 8426
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
595
WWUS52 KFFC 141741
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
141 PM EDT Tue Jun 14 2022
GAC085-123-227-141750-
/O.CAN.KFFC.SV.W.0108.000000T0000Z-220614T1815Z/
Gilmer GA-Dawson GA-Pickens GA-
141 PM EDT Tue Jun 14 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GILMER...NORTHWESTERN
DAWSON AND CENTRAL PICKENS COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia.
LAT...LON 3465 8422 3464 8420 3462 8420 3460 8419
3454 8419 3451 8415 3449 8414 3438 8436
3438 8442 3439 8443 3438 8446 3472 8462
TIME...MOT...LOC 1736Z 095DEG 8KT 3456 8431
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:09 AM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 14, 10:09 AM EDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1009 AM EDT Tue Jun 14 2022 .UPDATE... Environment is favorable for strong to severe thunderstorms today. 12Z FFC sounding shows marginally steep mid level lapse rates, that should only steepen with the heat of the day. In addition, the sounding is showing DCAPE values around 1200 J/kg. Mesoscale surface analysis shows activity across western NC and upstate SC moving into a more unstable environment with surface based capes 2000-3000+ J/kg. None of the hi-res models have a great handle on the MCS activity across the Carolinas. Over the past few hours, a turn to the SW has occurred. New storms have begun to pop just west of GSP. Do expect the activity to continue increasing and pushing SW into northeast/eastern portions of GA later this morning and during the early afternoon. The hi-res ARW it hinting at this type of progression, but it still doesn't have a handle on initialization and timing may be off. Will have to increase the pops, especially in the northeast part of the CWA. May have to make additional tweaks later this morning/early afternoon once activity gets going across the CWA. Increasing cloud cover could make hitting Heat Advisory criteria a bit harder, but will make no changes since a bit borderline. If storms move through early enough, there will be plenty of time to heat up again. Locally heavy rainfall will also be likely with any thunderstorms. BL winds are pretty light and PWATS are around ~1.8". .PREV DISCUSSION... /Issued 500 AM EDT Tue Jun 14 2022/ ..Morning Area Forecast Discussion... SHORT TERM /Today through Wednesday/... The heat wave continues with widespread heat index values expected to be near or exceed 105 degrees this afternoon and evening. A Heat Advisory has been issued for most of the forecast area. Please take caution to protect yourself and others from the impacts of the upcoming heat wave and see the Heat Advisory for with tips to mitigate the extreme heat. With a surface high pressure forecast over the GoMEX just west of the FL peninsula pushing ample Gulf moisture into the southeast, combined with a stagnant, high-amplitude ridge stretching from the Gulf into the Great Lakes region, with a central High pressure at h500 of 5940m. CAMs are also projecting several potential waves for storms that could push in into the forecast area, rounding the southeastern edge of the central High pressure. These complexes look to develop due to surface forcing from the outflow of several MCSs currently in West. Virginia and Ohio. As this wave comes in contact with a highly unstable airmass, with weak subsidence being the only suppressor for storms otherwise, widespread convection could form, but is far from guaranteed due to the mid-level ridging. If storms do form, damaging wind gusts and large hail could be possible with expected MLCape values near 3000 J/kg, and water loaded downdrafts with PWATs near 2 inches and DCAPE values over 1000 J/kg. However, due to a balance between forcing and suppression mechanisms with unknown values of convective inhibition, exact timing, placement and coverage of storms is still to be determined. Similar conditions expected Wednesday with another Heat Advisory expected, with some unknowns to be resolved based on the convective outcomes of today. Thiem LONG TERM /Wednesday Night through Monday/... The first half of the extended continues to be dominated by persistent upper ridging and hot conditions with Max T continuing into the mid to upper 90s through Friday. For now, expecting air temps to reach or just fall short of record highs across the area, particularly across east-central GA. In addition, with very humid conditions courtesy of moisture advection off the Atlantic, dewpoints should rise into the low-to-mid 70s, with majority of the area seeing Heat Index Values around or above 105, with the hottest conditions in the extended on Friday. The other notable impact will be the potential for scattered convection through Friday given abundant low-level moisture and instability as perturbations rotate around the eastern periphery of the mid lvl high/upper ridge. Not anticipating a widespread severe threat at this time, but any storms that do develop could become strong or severe given abundant heat and instability with hail and strong wind gusts as main threats. No major changes to the pattern are expected until the coming weekend. A weak cold front still appears on track to push into the area on Friday. While high temperatures may only cool a few degrees the front for Saturday and Sunday, the post-frontal drier air will be very noticeable as dewpoints look to drop into the 50s by Saturday. With this drier airmass, no PoPs are expected over the weekend as well at this time. Morgan AVIATION... 06Z Update... VFR conditions generally expected through TAF period, with a PROB30 for potential wave of TSRA between approx 18Z-24Z, though model discrepancy exists regarding placement and timing. Otherwise FEW/SCT cu at 030-060 expected between 14-02Z with calm to light (<10kts) winds from the west to northwest. //ATL Confidence...06Z Update... Low on Tuesday TSRA coverage/timing. High on all else. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 74 99 72 96 / 20 40 30 30 Atlanta 75 97 74 94 / 20 40 30 30 Blairsville 69 93 69 91 / 20 50 30 40 Cartersville 72 97 72 95 / 20 40 30 30 Columbus 74 97 74 96 / 40 50 30 30 Gainesville 74 97 73 93 / 20 40 30 40 Macon 73 100 72 97 / 30 40 30 30 Rome 73 98 72 96 / 20 40 30 30 Peachtree City 72 98 72 95 / 30 40 30 30 Vidalia 76 99 75 97 / 30 40 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Floyd...Forsyth...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Walton...Warren...Washington... Webster...Wheeler...White...Whitfield...Wilcox...Wilkes... Wilkinson. && SHORT TERM...NListemaa LONG TERM....Morgan AVIATION...Thiem
Hazardous weather outlook, Jun 14, 12:20 PM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1220 PM EDT Tue Jun 14 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151400- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1220 PM EDT Tue Jun 14 2022 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect for much of the area through 8 PM this evening. Scattered strong to severe thunderstorms will continue to develop and affect much of north and central Georgia through this afternoon. Damaging winds in excess of 60 mph, large hail up to golf balls, frequent lightning and very heavy rain can be expected with the most severe storms. In addition to the storms, hot and humid conditions will persist. A Heat Advisory is in effect for nearly all of north and central Georgia through this evening. Maximum heat index values between 100 and 110 degrees can be expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Afternoon heat index values between 100 and 110 degrees are expected for much of north and central Georgia from Wednesday through Friday. Scattered thunderstorms are possible through Thursday, primarily during the afternoon and evening. Isolated thunderstorms will then be possible mainly in central Georgia on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time but spotters are encouraged to report any wind damage or hail reports to the National Weather Service office in Peachtree City. DJN
In the hours before
Special weather statement, Jun 14, 12:11 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1211 PM EDT Tue Jun 14 2022
GAZ069-080-081-094-141645-
Peach GA-Taylor GA-Upson GA-Crawford GA-
1211 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of southeastern Upson,
central Peach, Crawford and northeastern Taylor Counties through 1245
PM EDT...
At 1210 PM EDT, a strong thunderstorm was over Knoxville, or over
Roberta, moving south at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Fort Valley, Butler, Roberta, Reynolds, Knoxville, Nakomis, Lee Pope,
Horns, Fickling Mill and Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3250 8393 3251 8392 3251 8394 3252 8403
3253 8400 3253 8405 3254 8408 3257 8431
3280 8416 3275 8385 3248 8380
TIME...MOT...LOC 1610Z 010DEG 9KT 3270 8397
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 12:21 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1221 PM EDT Tue Jun 14 2022
GAZ062-074>076-141645-
Jefferson GA-Washington GA-Glascock GA-Warren GA-
1221 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of southeastern Warren,
eastern Glascock, east central Washington and Jefferson Counties
through 1245 PM EDT...
At 1221 PM EDT, a strong thunderstorm was over Wrens, or 12 miles
east of Gibson, moving south at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Louisville, Wrens, Stapleton, Avera, Matthews, Downs, Stellaville,
Grange and Stapletons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Georgia.
&&
LAT...LON 3307 8229 3301 8228 3291 8230 3304 8270
3334 8248 3333 8241 3331 8240 3331 8234
3330 8231 3327 8229 3327 8227 3324 8224
TIME...MOT...LOC 1621Z 015DEG 22KT 3319 8239
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 12:58 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1258 PM EDT Tue Jun 14 2022
GAZ069-071-079>082-094-141745-
Peach GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-Talbot GA-
1258 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of west central Bibb,
southwestern Monroe, Upson, central Peach, Crawford, eastern Talbot
and northern Taylor Counties through 145 PM EDT...
At 1258 PM EDT, a strong thunderstorm was near Salem, or 7 miles
northwest of Roberta, moving northwest at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Fort Valley, Thomaston, Butler, Roberta, Reynolds, Yatesville,
Junction City, Culloden, Lincoln Park, The Rock, Nakomis,
Russellville, Howard, Logtown, Salem, Prattsburg, Horns, Big Lazer
Creek Wma, Wesley Church and Fickling Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and west central Georgia.
&&
LAT...LON 3258 8454 3297 8430 3296 8412 3293 8412
3293 8406 3295 8404 3294 8385 3251 8378
3250 8379
TIME...MOT...LOC 1658Z 123DEG 6KT 3277 8412
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 1:01 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
101 PM EDT Tue Jun 14 2022
GAZ013-014-021>023-034-035-141745-
Hall GA-Dawson GA-Barrow GA-Cherokee GA-Forsyth GA-Gwinnett GA-
Pickens GA-
101 PM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of northeastern
Cherokee, northwestern Barrow, Forsyth, central Gwinnett, southern
Dawson, southwestern Hall and southeastern Pickens Counties through
145 PM EDT...
At 101 PM EDT, a line of strong thunderstorms was along a line
extending from near Dawsonville to Chateau Elan, and moving southwest
at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lawrenceville, Cumming, Dawsonville, Duluth, Sugar Hill, Snellville,
Suwanee, Buford, Braselton, Auburn, Flowery Branch, Dacula, Oakwood,
Grayson, Hoschton, Carl, Rest Haven, Free Home, Dougherty and Drew.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia.
&&
LAT...LON 3445 8406 3413 8381 3411 8382 3406 8375
3381 8400 3403 8415 3405 8410 3407 8418
3437 8438 3449 8413
TIME...MOT...LOC 1701Z 030DEG 14KT 3441 8409 3409 8383
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 1:05 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
105 PM EDT Tue Jun 14 2022
GAZ074-076-085-086-141745-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
105 PM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of northwestern Emanuel,
southeastern Washington, northern Johnson and southern Jefferson
Counties through 145 PM EDT...
At 105 PM EDT, a line of strong thunderstorms was along a line
extending from near Downs to near Colemans Lake, and moving south at
15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Louisville, Wrightsville, Wadley, Davisboro, Harrison,
Bartow, Summertown, Riddleville, Kite, Downs, Donovan, Modoc,
Blundale, Pringle, Three Points, Moxley, Dellwood, New Home and
Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Georgia.
&&
LAT...LON 3254 8224 3279 8290 3311 8267 3297 8228
3293 8227 3284 8232 3280 8221 3281 8219
TIME...MOT...LOC 1705Z 019DEG 14KT 3304 8262 3291 8228
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 1:19 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
119 PM EDT Tue Jun 14 2022
GAZ107-141745-
Pulaski GA-
119 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of Pulaski County
through 145 PM EDT...
At 119 PM EDT, a strong thunderstorm was over Hartford, or near
Hawkinsville, moving south at 5 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hawkinsville, Wallace, Hartford, Mock Springs, Pulaski State Prison
and Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.
&&
LAT...LON 3211 8336 3213 8336 3213 8341 3212 8342
3213 8344 3212 8344 3215 8361 3219 8361
3237 8356 3238 8354 3228 8335 3225 8337
3222 8334 3212 8332 3210 8334
TIME...MOT...LOC 1719Z 013DEG 4KT 3224 8344
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:42 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren | 48 min |
| Jun 14, 11:48 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 42 min |
| Jun 14, 11:54 AM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Jun 14, 11:59 AM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 46 min |
| Jun 14, 12:11 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 34 min |
| Jun 14, 12:19 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 41 min |
| Jun 14, 12:21 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Jun 14, 12:58 PM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor, Upson | 47 min |
| Jun 14, 1:01 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett | 44 min |
| Jun 14, 1:05 PM EDT | Special Weather Statement | FFC | Emanuel | 40 min |
| Jun 14, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 31 min |
| Jun 14, 1:19 PM EDT | Special Weather Statement | FFC | Pulaski | 26 min |
| Jun 14, 1:26 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 34 min |
| Jun 14, 1:27 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jun 14, 1:29 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 31 min |
| Jun 14, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 26 min |
| Jun 14, 1:40 PM EDT | Special Weather Statement | FFC | Macon | 35 min |
| Jun 14, 1:45 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jun 14, 1:52 PM EDT | Special Weather Statement | FFC | Pulaski | 38 min |
| Jun 14, 2:02 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jun 14, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen, Wheeler | 24 min |
| Jun 14, 2:12 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jun 14, 2:19 PM EDT | Special Weather Statement | FFC | Dooly | 26 min |
| Jun 14, 2:21 PM EDT | Special Weather Statement | FFC | Muscogee | 24 min |
| Jun 14, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski | 23 min |
| Jun 14, 2:23 PM EDT | Special Weather Statement | FFC | Meriwether | 37 min |
| Jun 14, 2:25 PM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Jun 14, 2:26 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jun 14, 2:29 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Wheeler | 31 min |
| Jun 14, 2:32 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Jun 14, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski | 30 min |
| Jun 14, 2:47 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 28 min |
| Jun 14, 2:50 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge | 25 min |
| Jun 14, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 33 min |
| Jun 14, 3:01 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jun 14, 3:01 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Jun 14, 3:04 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 14, 3:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jun 14, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 21 min |
| Jun 14, 3:24 PM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Jun 14, 3:34 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 14, 3:39 PM EDT | Excessive Heat Watch | FFC | Baldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 38 more | 12 hr |
| Jun 14, 3:39 PM EDT | Heat Advisory | FFC | Banks, Bartow, Carroll, Catoosa, Chattahoochee, Chattooga and 42 more | 28 hr |
| Jun 14, 6:50 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.